# SDR CALA9701478

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 3 CRACK AT RIGHT WING OUTBOARD FORE FLAP LEADING EDGE ABOVE NR 8 TRACK AREA.  HOT BOND DOUBLER REPAIR ACCOMPLISHED PER SRM 51-40-6
